# SDR USAA920080904

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 58,845 hours, 40,757 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354437
- Part serial: 0977
- Condition: Low
- Location: Lt Service Door
- Part time: 49,520 hours, 7,627 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 9186 PIT - EES - AFT LT SERVICE DOOR SLIDE HAS LOW PRESSURE.  MAINTENANCE REMOVED AND REPLACED THE AFT LT SERVICE DOOR SLIDE.
